PDA

View Full Version : sweat



PaulB
03-05-2003, 10:24 AM
about 3 months ago i started to sweat like all the time. well not all the time, but any time other than sitting around watching tv or on my computer id start sweating under my armpits. theres no body odor smell or nothing, just sweat. ill be at work with my undershirt and my work shirt and if i lift my arms youd be able to see that i was sweating. of course i dont walk around with my arms in the air, but it does make me feel uncomfortable knowing that its there. around the same time i started sweating like this is when i started my diet/lifting routine, do you guys think there might be any relation between the two? and has anyone else had something similar to this and were you able to remedy it?

Tryska
03-05-2003, 10:27 AM
sounds like hyperhidrosis. latest remedy i've heard for it is botox injections in the armpits to relax the sweat glands there.

just heard that on the news yesterday morning i think.

PaulB
03-06-2003, 05:44 PM
ok so i went to the doctor and he gives me a prescription to this stuff called "drysol" i was like super you know, i get home and read the instructions.... i have to put this **** under my armpits and then SARAN WRAP my ****ing pits overnight twice a ****in week. this guys gotta be kiddin himself. this better work like a dream or im gonna go back and ask for them botox injections like he was saying. says there were a last resort but damn, they sound better than saran wrap.

also the causes of this might be low blood sugar (which is weird cuz it started right after i started my diet/workout), alcoholism (yeah i need to stop drinking), or extreme anxiety (which id need to take depressents or something for, which i feel great all day so mebbe its unconsious anxiety??? )

Ironman8
03-07-2003, 07:36 AM
LOL, good luck with your problem :)

fuzz
03-07-2003, 12:47 PM
Do you take an ECA stack? ie like Ripped Fuel or something?

ectx
03-07-2003, 04:43 PM
You've also started working out recently if I recall correctly...it could just be a sign of your body's cooling system becoming more efficient. I noticed that happened to me when I started working out...it doesn't take much to get me to sweat.

Botox...Behold the wonders of microbiology.

Strats
03-07-2003, 09:34 PM
I had similar problems. I just switch from an anti to a deoderant. I'm figure its a reaction to it. After a month or two using only deoderant I'm fine again with my regular stuff. Not sure if thats whats causing it, but I mean I had it bad that it was dripping off of me. It stoped when I switched.

PaulB
03-10-2003, 10:50 AM
drysol didnt work. i have another appointment today for the botox crap. i hate needles. i hope it works though, getting real tired of all this bs. mebbe ill try switching soaps and deoderant if this doesnt work.

EdgeCrusher
03-16-2003, 12:06 AM
I'm gonna have to go with "Lose weight"

GoStars
03-21-2003, 02:33 PM
I have hyperhydrosis and have used alot of crap. The only thing that has worked for me is a pill called, "robinul forte". The only thing about this is that your body will develop a tolerance to it which after time you will need more of it to do same job. So start off like quarter to half a pill a day.

Ask your doctor and do some research. And be VERY careful since your active. Start off slow on it because it can keep you from sweating when you're body needs to sweat....i.e. when lifting/cardio. Last thing you want to do is induce heat stroke.